# SDR AWXA200300042

- Difficulty date: January 15, 2003
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 62,439 hours, 49,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION THE VERTICAL EMERGENCY EXIT LIGHT AT THE L2 DOOR AND OVER WING EXIT WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
